Giuseppe Pirillo
Giuseppe Pirillo Giuseppe Pirillo
Research Associate


Research groups

Selected publications
  • Giuseppe Pirillo: A remark on incommensurability, IASI-CNR, R. 14-06, 2014
  • Giuseppe Pirillo, Pellegrini M: ON THE DINUCLEOTIDE CIRCULAR CODES OF MAXIMUM CARDINALITY, IASI-CNR, R. 14-06, 2014
  • Giuseppe Pirillo, Justin J.: Repetitivity of semigroups and a result of Cassaigne, Currie, Schaeffer and Shallit, IASI-CNR, R. 13-13, 2013
  • Giuseppe Pirillo: A necessary and sufficient condition for a set of sequences on the genetic alphabet to be a circular code, International Journal of Pure and Applied Mathematics 76, 431-437, 2012
  • Giuseppe Pirillo, Bussoli L.: A note on self-complementary trinucleotide circular codes,, IASI-CNR, R. 12-17, 2012
  • Giuseppe Pirillo, Michel C.: A permuted set of a trinucleotide circular code coding the $20$ amino acids in variant genetic codes, IASI-CNR, R. 12-20, 2012
  • Giuseppe Pirillo, Michel C.: Some properties of dinucleotide circulaire codes,, IASI-CNR, R. 12-26, 2012
  • Bussoli L., Michel C.J., Giuseppe Pirillo: On some forbidden configurations for self-complementary trinucleotide circular codes, Journal for Algebra and Number Theory Academia 2, 223-232, 2011
  • Bussoli L., Michel C.J., Giuseppe Pirillo: On some forbidden configurations for self-complementary trinucleotide circular codes, IASI-CNR, R. 11-28, 2011
  • Michel C.J., Giuseppe Pirillo, Pirillo M.A.: A classification of 20-trinucleotide circular codes, IASI-CNR, R. 11-30, 2011
  • Giuseppe Pirillo: Da Pitagora a Knuth, Atti Pianeta Galileo 2010, 2010
  • Giuseppe Pirillo: L'avventurosa definizione del metro, Atti Pianeta Galileo 2010, 2010
  • Giuseppe Pirillo: Non sharing border codes (In memoriam Stefano Varricchio), Advances and Applications in Mathematical Sciences Volume 3, Issue 2, 215-223, 2010
  • Glen A., Justin J., Giuseppe Pirillo: Characterizations of finite and infinite episturmian words via lexicographic orderings, European Journal of Combinatorics 29, 45-58, 2008
  • Michel C.J., Giuseppe Pirillo, Pirillo M.A.: A relation between trinucleotide comma-free codes and trinucleotide circular codes, Theoretical Computer Science 401, 17-26, 2008
  • Michel C.J., Giuseppe Pirillo, Pirillo M.A.: Varieties of comma-free codes, Computers & Mathematics with Applications 22, 989-996, 2008
  • Giuseppe Pirillo: A hierarchy for circular codes, Rairo-Theoretical Informatics and Applications 42, 717-728, 2008
  • Giuseppe Pirillo: Morse and Hedlund's skew Sturmian words revisited, Annals of Combinatorics 12, 115-121, 2008
  • Giuseppe Pirillo: Some remarks on prefix and suffix codes, Pure Mathematics and Applications 19, 53-60, 2008
  • Giuseppe Pirillo: Contribution à la combinatoire des mots, Doctorat d'Etat ès Sciences, IASI-CNR, R. 673, 12/2007
  • Michel C., Giuseppe Pirillo, Pirillo M.A.: Varieties of comma free codes, manuscript, Comput. Math. Appl., Special Issue, I FIMA Conference, to appear., 2006
  • Giuseppe Pirillo: Morse and Hedlund's skew Sturmian words revisited, manuscript to appear in Annals of Combinatorics, 2006
  • Giuseppe Pirillo: Some algebraic remarks on circular codes, Pure Mathematics and Applications 16, 119-123, 2006
  • Giuseppe Pirillo: Sulla frazione continua di $\frac\sqrt5+12$, Bollettino dei docenti di matematica 52, 91-93, 2006
  • Giuseppe Pirillo: Sulla frazione continua di $\sqrt 3$, Archimede 1, 23-25, 2006
  • Giuseppe Pirillo: Inequalities characterizing standard Sturmian and episturmian words, Theoretical Computer Science 341 (1-3), 276-292, 2005
  • Giuseppe Pirillo: Numeri irrazionali e segmenti incommensurabili, Nuova Secondaria 7, 97-103, 2005
  • Giuseppe Pirillo: Sulla frazione continua di $\sqrt 2$, Archimede 4, 197-198, 2005
  • Giuseppe Pirillo, Pirillo M.A.: Growth Function of Self-Complementary Circular Codes, Rivista di Biologia-Biology Forum 1, 97-110, 2005
  • Justin J., Giuseppe Pirillo: Episturmian words: shifts, morphisms and numeration systems, International Journal of Foundations of Computer Science 15, 329-348, 2004
  • Giuseppe Pirillo: A characterization for a set of trinucleotides to be a circular code, in: Determinism, Holism, and Complexity, Pellegrini C., Cerrai P., Freguglia P., Benci V., Israel G. eds., Kluwer, 2003
  • Giuseppe Pirillo: Inequalities characterizing Sturmian words, Pure Mathematics and Applications. Series A 14, 141-144, 2003
  • Justin J., Giuseppe Pirillo: Episturmian words and episturmian morphisms, Theoretical Computer Science 276 (1-2), 281-313, 2002
  • Justin J., Giuseppe Pirillo: On a characteristic property of Arnoux-Rauzy sequences, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 36 (4), 385-388 (200, 2002
  • Giuseppe Pirillo: Fibonacci word and Sturmian words, Scientiae Mathematicae Japonicae 55 (3), 641-647, 2002
  • Droubay X., Justin J., Giuseppe Pirillo: Epi-Sturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science 255 (1-2), 539-553, 2001
  • Justin J., Giuseppe Pirillo: Fractional powers in Sturmian words, Theoretical Computer Science 255 (1-2), 363-376, 2001
  • Giuseppe Pirillo: A curious characteristic property of standard Sturmian words, in: Algebraic combinatorics and computer science, Springer Italia, Milan, 541-546, 2001
  • Giuseppe Pirillo: From the Fibonacci word to Sturmian words. II, Pure Mathematics and Applications. Series A 11 (3), 533-537, 2000
  • Droubay X., Giuseppe Pirillo: Palindromes and Sturmian words, Theoretical Computer Science 223 (1-2), 73-85, 1999
  • Giuseppe Pirillo: From the Fibonacci word to Sturmian words, Publicationes Mathematicae-Debrecen 54, 961-971, 1999
  • Giuseppe Pirillo: Maximal circular codes and applications to theoretical biology, in: Mathematical and computational biology (Aizu-Wakamatsu City, 1997), Lectures on Mathematics in the Life Sciences, 26, Amer. Math. Soc. Providence, RI, 187-190, 1999
  • Giuseppe Pirillo: On a conjecture of Erd\H os, Publicationes Mathematicae-Debrecen 54, 973-978, 1999
  • Giuseppe Pirillo: Some factorizations of the Fibonacci word, Algebra Colloquium 6 (4), 361-368, 1999
  • Giuseppe Pirillo, Degano P., Vaccaro U. eds.: Proceedings of the 6th Italian Conference of Theoretical Computer Science (ICTCS '98), 1998
  • Justin J., Giuseppe Pirillo: Decimations and Sturmian words, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 31 (3), 271-290, 1997
  • Justin J., Giuseppe Pirillo: On some factorizations of infinite words by elements of codes, Information Processing Letters 62 (6), 289-294, 1997
  • Kelarev A.V., Giuseppe Pirillo: A note on rewritable products in groups and semigroups, Bollettino Della Unione Matematica Italiana 11 (3), 667-670, 1997
  • Lothair (pseudonymous) M., Berstel J., Choffrut C., Cori R., Foata D., Perrin D., Pin J.E., Giuseppe Pirillo, Reutenauer C., Sakarovitch J., Sch{"u}tzenberger M.P., Simon I.: Combinatorics on Words, Cambridge Mathematical Library, 1997
  • Giuseppe Pirillo: Fibonacci numbers and words, Discrete Mathematics 173 (1-3), 197-207, 1997
  • Justin J., Giuseppe Pirillo: On a combinatorial property of Sturmian words, Theoretical Computer Science 154 (2), 387-394, 1996
  • Marini A., Giuseppe Pirillo: Signs on group Latin squares, Advances in Applied Mathematics 17 (2), 117-121, 1996
  • Giuseppe Pirillo: A proof of Shirshov's theorem, Advances in Mathematics 124 (1), 94-99, 1996
  • Giuseppe Pirillo: On semigroups having the $\omega$-iteration property, Le Matematiche 51, 183-187 (199, 1996
  • Giuseppe Pirillo, Varricchio S.: Some combinatorial properties of infinite words and applications to semigroup theory, in the Proceedings of Proceedings of the 5th Conference on Formal Power Series and Algebraic Combinatorics (Florence, 1993), 153 (1-3), 239-251, 1996
  • Justin J., Giuseppe Pirillo: On a question about factorization forests, Theoretical Computer Science 141 (1-2), 351-355, 1995
  • Justin J., Giuseppe Pirillo: On some questions and conjectures in the combinatorial theory of semigroups, Southeast Asian Mathematical Society. Southeast Asian Bulletin of Mathematics 18 (3), 91-104, 1994
  • Marini A., Giuseppe Pirillo: Signs on Latin squares, Advances in Applied Mathematics 15 (4), 490-505, 1994
  • Giuseppe Pirillo: Infinite words and biprefix codes, Information Processing Letters 50 (6), 293-295, 1994
  • Giuseppe Pirillo, Varricchio S.: On uniformly repetitive semigroups, Semigroup Forum 49 (1), 125-129, 1994
  • Justin J., Giuseppe Pirillo: Factorial languages and some combinatorial properties of semigroups, International Journal of Algebra and Computation 3 (3), 295-316, 1993
  • Giuseppe Pirillo: On a combinatorial property of Fibonacci semigroup, Discrete Mathematics 122 (1-3), 263-267, 1993
  • Giuseppe Pirillo: Properties of integers and finiteness conditions for semigroups, Results in Mathematics. Resultate der Mathematik 24 (1-2), 168-173, 1993
  • Justin J., Giuseppe Pirillo: Intracommutativity properties for groups and semigroups, Journal of Algebra 153 (2), 424-443, 1992
  • Mignosi F., Giuseppe Pirillo: Repetitions in the Fibonacci infinite word, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 26 (3), 199-204, 1992
  • Giuseppe Pirillo: Sur les produits directs de semi-groupes répétitifs, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 314 (8), 645-648, 1992
  • Justin J., Piochi B., Giuseppe Pirillo: On fixed-point-free permutation properties in groups and semigroups, Annali di Matematica Pura Ed Applicata 159, 45-64, 1991
  • Justin J., Piochi B., Giuseppe Pirillo: Propriétés de permutabilité avec certaines restrictions, Archiv der Mathematik 57 (1), 14-20, 1991
  • Justin J., Giuseppe Pirillo: Shirshov's theorem and $\omega$-permutability of semigroups, Advances in Mathematics 87 (2), 151-159, 1991
  • Giuseppe Pirillo: On some properties of the Thue infinite word, in: Combinatorics '88, Vol. 2 (Ravello, 1988), Research and Lecture Notes in Mathematics, Mediterranean Press Rende, 325-329, 1991
  • Giuseppe Pirillo: Sur un théorème combinatoire de Shirshov, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 313 (9), 631-634, 1991
  • Inglese G., Giuseppe Pirillo: A remark on a result by A. Thue, Pure Mathematics and Applications. Series A 1 (1), 21-28, 1990
  • Justin J., Giuseppe Pirillo: A finiteness condition for semigroups generated by a finite set of elements of finite order, Pure Mathematics and Applications. Series A 1 (1), 45-48, 1990
  • Justin J., Giuseppe Pirillo: Infinite words and permutation properties, Semigroup Forum 40 (1), 13-22, 1990
  • Justin J., Giuseppe Pirillo: Some remarks on the permutation property for semigroups, European Journal of Combinatorics 11 (2), 151-154, 1990
  • Justin J., Giuseppe Pirillo, Varricchio S.: Some conditions on the product of two elements of a semigroup, Atti Della Accademia Nazionale dei Lincei Rendiconti-Classe di Scienze Fisiche-Matematiche & Naturali 1 (2), 85-87, 1990
  • Giuseppe Pirillo: On a combinatorial property of Fibonacci infinite word, Pure Mathematics and Applications. Series A 1 (2), 143-147, 1990
  • Justin J., Giuseppe Pirillo: Comments on the permutation property for semigroups, Semigroup Forum 39 (1), 109-112, 1989
  • Justin J., Giuseppe Pirillo: Mots sans carré et permutabilité des semi-groupes, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 309 (7), 523-525, 1989
  • Piochi B., Giuseppe Pirillo: On a constant word in finite semigroups, European Journal of Combinatorics 10 (5), 457-467, 1989
  • Giuseppe Pirillo: A finiteness condition for finitely generated semigroups, Rendiconti del Circolo Matematico di Palermo. Serie II 38 (2), 212-216, 1989
  • Giuseppe Pirillo: The van der Waerden theorem and the Burnside problem for semigroups, Archiv der Mathematik 53 (1), 1-3, 1989
  • Giuseppe Pirillo: Two finiteness conditions for finitely generated and periodic semigroups, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum 53 (3-4), 233-236, 1989
  • Justin J., Giuseppe Pirillo: Une condition de finitude pour les semi-groupes finiment engendrés, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 306 (2), 63-65, 1988
  • Leeb K., Giuseppe Pirillo: Shuffle-compatible total orders, Annali di Matematica Pura Ed Applicata 153, 1-26 (1989, 1988
  • Piochi B., Giuseppe Pirillo: Sur une propriété de permutabilité des groupes finis, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 307 (3), 115-117, 1988
  • Giuseppe Pirillo: On permutation properties for finitely generated semigroups, in: Combinatorics '86 (Trento, 1986), Annals of Discrete Mathematics, 37, North-Holland Amsterdam, 375-376, 1988
  • Giuseppe Pirillo: On permutation properties for semigroups, in: Group theory (Bressanone, 1986), Lecture Notes in Mathematics, 1281, Springer Berlin, 118-119, 1987
  • Justin J., Giuseppe Pirillo: On a natural extension of Jacob's ranks, Journal of Combinatorial Theory Series A 43 (2), 205-218, 1986
  • Justin J., Giuseppe Pirillo: Two combinatorial properties of partitions of the free semigroup into finitely many parts, Discrete Mathematics 52 (2-3), 299-303, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -